# SDR UPS06847753

- Difficulty date: August 11, 2006
- Submitted: August 23, 2006
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- Aircraft time: 71,154 hours, 29,264 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Rt Ws 778
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 RIGHT O/B LEADING EDGE, LWR RIB CRACKED AT XFS 778.  FABRICATED AND INSTALLED REPAIR ANGLE IAW SRM 57-2-0 FIG 2, 57-3-3 FIG 7 AND 51-1-21, 51-1-20D.
